MathSciNet Relay Station
MathSciNet bibliographic data
MR95173 (20 #1679) 14.00 (10.00)
Shimura, Goro Correspondances modulaires et les fonctions $\zeta $ de courbes algébriques. (French) J. Math. Soc. Japan 10 1958 1–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement